# SDR SWAA2019072335218

- Difficulty date: July 18, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 71,369 hours, 42,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY ELECTRIC LIGHT STRIP LOOSE BETWEEN ROW 7 TO ROW 8.  CLEANED AND REATTACHED PHOTO STRIP AMM.
